# SDR SWIA202264857

- Difficulty date: January 16, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670331095
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL SKIN JUST ABOVE ADG BAY APPROX. FS193 HAS POSSIBLE CRACKED (MARKED)     (C-CHECK RO 3/11/2022)     INSTALLED NEW REPLACEMENT RH ADG EXTERNAL SKIN (P/N CC670-33109-5) ONTO NOSE STRUCTURE BETWEEN FS169.00 TO FS202.75. REF BOMBARDIER DWG# CC670-33040 REV G AND CRJ700 SRM'S 51-42-06-001-001 A01,51-42-21-001-001 A01 AND 51-42-13-001-001 A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
